Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Suffering with severe cough and nerve pain. Suggest some medicine

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
Hi Dr. XXXXXXX I suffering with Severe cough and while coughing my head nerves are paining very badly.

Can u please suggest me the medicine
Posted Sun, 30 Dec 2012 in General Health
Answered by Dr. Das Arindam 1 hour later

Thank you for posting a query.

Firstly, your symptoms indicate presence of bacterial infection of the respiratory tract. But you need a thorough clinical examination for confirmation.

You should do the followings.

1. Take balanced nutritious diet containing fresh fruits.
2. Take broad spectrum antibiotic like levofloxacin to control any infection.
3. Take a cough suppressant like dextromethorphan. You need a prescription to buy it from store.
4. Take a multivitamin agent like beplex forte for one month.

So, consult with general physician / ENT specialist for clinical examination, for prescribing the drugs as i mentioned previously.

Hope this information suffices. Let me know, if you have any more question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor